(Worthy News) – New research from Israel’s Sheba Medical Center demonstrates the waning of COVID-19 antibodies in the months following reception of two vaccine doses.
The study, published Wednesday in the New England Journal of Medicine, followed 5,000 medical personnel at the hospital who were under observation for a six-month period after getting the two vaccine doses. It observed a clear, significant decrease in both IgG and neutralizing antibodies over that period.
Researchers reported a significant drop over the first three months, followed by a more moderate decline over the next three months. Women generally developed a better initial antibody count than men and were thus somewhat better protected after a six-month period. [ Source (Read More…) ]
We're being CENSORED ... HELP get the WORD OUT! SHARE!!!
Fair Use Notice:This site contains copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available in our efforts to advance understanding of environmental, political, human rights, economic, democracy, scientific, and social justice issues, etc. We believe this constitutes a 'fair use' of any such copyrighted material as provided for in section 107 of the US Copyright Law. In accordance with Title 17 U.S.C. Section 107, the material on this site is distributed without profit to those who have expressed a prior interest in receiving the included information for research and educational purposes. For more information go to: http://www.law.cornell.edu/uscode/17/107.shtml. If you wish to use copyrighted material from this site for purposes of your own that go beyond 'fair use', you must obtain permission from the copyright owner.
Strictly Necessary Cookies
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.